MAUDE Adverse Event Report: Stryker GmbH T2 Alpha Femur Antegrade - Femoral Nail PF, RIGHT D9x400mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 Alpha Femur Antegrade - Femoral Nail PF, RIGHT D9x400mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23370940S
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "a pseudarthrosis was identified postoperatively, and a revision surgery was performed.The extracted nail appears to be deformed.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
T2 Alpha Femur Antegrade - Femoral Nail PF, RIGHT D9x400mm
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50243983
Report Number0008031020-2026-01100
Device Sequence Number10267434
Product Code HSB
UDI-Device Identifier07613327288520
UDI-Public07613327288520
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23370940S
Device Lot NumberK0AD50D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale
Patient Weight156 LB